# SDR DALA2024082708477

- Difficulty date: August 17, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 28,753 hours, 11,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0522859) R/H VAPOR BARRIER SUPPORT ANGLE CRACKED AT STA 663, RBL 13, WL 170. REMOVED, FABRICATED 01 REPLACEMENT ANGLE FROM 2024T3#0,063 LOT 5145130-1, 01 SPLICE ANGLE FROM 2024T3#0,071 LOT 5157711-1 AND INSTALLED PER B737 SRM 57-10-10-2R PROCEDURE 5. RH VAPOR BARRIER UPPER ATTACH ANGLE. BS 663 RBL 13 WL 170.
